RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat., 2005, Issue 1, Pages 3–20 (Mi vuu224)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Functional-differential inclusion with multivalued map not necessarily convex-valued with respect to switching

A. I. Bulgakova, O. P. Belyaevaa, A. N. Machinab

a Tambov State University
b Tambov State Technical University

Abstract: Functional-differential inclusion with right-hand side not necessarily convex with respect to switching in under discussion. It is proven, that for a Cauchy problem with Volterra-operator (due to A. N. Tikhonov) the local generalized solution exists and is extentible up to a «maximal» interval.

Full text: PDF file (551 kB)
UDC: 517. 968
Received: 07.11.2004

Citation: A. I. Bulgakov, O. P. Belyaeva, A. N. Machina, “Functional-differential inclusion with multivalued map not necessarily convex-valued with respect to switching”, Vestn. Udmurtsk. Univ. Mat., 2005, no. 1, 3–20

Citation in format AMSBIB
\Bibitem{BulBelMac05}
\by A.~I.~Bulgakov, O.~P.~Belyaeva, A.~N.~Machina
\paper Functional-differential inclusion with multivalued map not necessarily convex-valued with respect to switching
\jour Vestn. Udmurtsk. Univ. Mat.
\yr 2005
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/vuu224}


Linking options:
  • http://mi.mathnet.ru/eng/vuu224
  • http://mi.mathnet.ru/eng/vuu/y2005/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bulgakov, A. I. Korobko, “K voprosu o suschestvovanii obobschennogo resheniya vozmuschennogo vklyucheniya”, Izv. IMI UdGU, 2006, no. 2(36), 9–12  mathnet
    2. A. I. Bulgakov, A. I. Polyanskii, “Nekotorye svoistva reshenii obobschenno ovypuklennogo vozmuschennogo vklyucheniya”, Izv. IMI UdGU, 2006, no. 2(36), 17–20  mathnet
    3. A. I. Bulgakov, A. A. Grigorenko, “O topologicheskikh svoistvakh ovypuklennogo po pereklyucheniyu mnogoznachnogo otobrazheniya”, Izv. IMI UdGU, 2006, no. 3(37), 13–16  mathnet
    4. D. M. Kinzebulatov, “Svoistvo vyzhivaemosti dlya sistem s obobschennymi funktsiyami”, Izv. IMI UdGU, 2006, no. 3(37), 59–60  mathnet
    5. A. I. Bulgakov, A. N. Machina, “Obobschennye priblizhennye resheniya funktsionalno-differentsialnogo vklyucheniya”, Vestn. Tambovsk. un-ta. Estestvennye i tekhnich. nauki, 12:4 (2007), 418–420
    6. N. P. Puchkov, A. I. Bulgakov, A. A. Grigorenko, A. I. Korobko, E. V. Korchagina, A. N. Machina, O. V. Filippova, I. V. Shlykova, “O nekotorykh zadachakh funktsionalno-differentsialnykh vklyuchenii”, Vestn. Tambovsk. gos. tekhnich. un-ta, 14:4 (2008), 947–975  elib
    7. M. V. Borzova, A. I. Bulgakov, A. A. Grigorenko, “O vypuklennaya po pereklyucheniyu obolochka i ovypuklennoe po pereklyucheniyu otobrazhenie”, Vestn. Tambovskogo un-ta. Ser. Estestvennye i tekhnicheskie nauki, 13:1 (2008), 18–23  elib
    8. A. I. Bulgakov, O. V. Filippova, “O prodolzhaemosti obobschennykh reshenii funktsionalno-differentsialnykh vklyuchenii s volterrovym operatorom i impulsnymi vozmuscheniyami”, Vestn. Tambovsk. un-ta. Estestvennye i tekhnich. nauki, 14:4 (2009), 676–679  mathscinet
    9. A. I. Bulgakov, O. V. Filippova, “Impulsnye funktsionalno-differentsialnye vklyucheniya s otobrazheniem, ne obladayuschim svoistvom vypuklosti po pereklyucheniyu znachenii”, Izv. IMI UdGU, 2014, no. 1(43), 3–48  mathnet
    10. E. S. Zhukovskiy, E. A. Panasenko, “On fixed points of multivalued mappings in spaces with a vector-valued metric”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S191–S203  mathnet  crossref  crossref  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:168
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020